# SDR YENA2024042200654

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 9,685 hours, 1,427 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,685 hours, 1,427 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 5322121
- Part serial: JB1AEA1140
- Condition: Failed
- Location: Nr 1 Eng Fan
- Part time: 8,199 hours, 3,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)  FOUND NR 1 ENGINE FAN BLADE S/N JB1AEA1140 DAMAGED AND OUT OF LIMITS.   REMOVED AND REPLACED NR 1 ENG FAN BLADE #8 IAW AMM 72-11-03. REF LP 3982379, ITEM #2 FOR REQUIRED ENG RUNS.
